MAUDE Adverse Event Report: MMJ SA DE CV (USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18775S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Respiratory Failure (2484)
Date of Event 10/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had intubation issue and was reported for the glidescope, the stylet and the tube.At day+ 5 of intubation, there was appearance of cervical emphysema with pneumomediastinum (objectified by chest scanner) and had experienced hypercapnia, no extubation because the patient is not sufficiently stable, regression probable under drainage.Complete evolution unknown.The patient had a covid.

Brand Name
TAPERGUARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key10828974
Report Number2936999-2020-00861
Device Sequence Number4177793
Product Code BTR
UDI-Device Identifier10884521103856
UDI-Public10884521103856
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18775S
Device Catalogue Number18775S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR